Alert archive / California / Freeze Warnings in 2015

Freeze Warning 4, NWS San Francisco Bay Area, CA

November 26, 201510 counties in California

NWS San Francisco Bay Area, CA issued this freeze warning at Nov 26, 2015, 2:33 AM PST for 10 counties in California. It took effect at Nov 27, 2015, 11:00 PM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 26, 2015, 2:33 AM PST (10:33 UTC)
In effect from
Nov 27, 2015, 11:00 PM PST
Expired
Nov 28, 2015, 9:00 AM PST
In force
10 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 42 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 10.6 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2015-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2015-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1526 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

916 
WWUS76 KMTR 261033
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
233 AM PST THU NOV 26 2015


CAZ506-270300-
/O.NEW.KMTR.FZ.W.0003.151127T0700Z-151127T1700Z/
/O.NEW.KMTR.FZ.W.0004.151128T0700Z-151128T1700Z/
NORTH BAY INTERIOR VALLEYS-
233 AM PST THU NOV 26 2015

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
FRIDAY...
...FREEZE WARNING IN EFFECT FROM 11 PM FRIDAY TO 9 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE
WARNING FOR NORTH BAY VALLEYS...WHICH IS IN EFFECT FROM 11 PM
THIS EVENING TO 9 AM PST FRIDAY. A FREEZE WARNING HAS ALSO BEEN
ISSUED FROM 11 PM FRIDAY TO 9 AM PST SATURDAY.

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST
  LOCATIONS.

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE DURING
  OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE SEVERELY
  IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
5 follow-up statements
078 
WWUS76 KMTR 262153
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
153 PM PST THU NOV 26 2015


CAZ507-510>513-516>518-528-271200-
/O.EXA.KMTR.FZ.W.0003.151127T0700Z-151127T1700Z/
/O.EXA.KMTR.FZ.W.0004.151128T0700Z-151128T1700Z/
NORTH BAY MOUNTAINS-EAST BAY INTERIOR VALLEYS-
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
153 PM PST THU NOV 26 2015

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
FRIDAY...
...FREEZE WARNING IN EFFECT FROM 11 PM FRIDAY TO 9 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE
WARNING FOR INLAND VALLEY AND MOUNTAIN LOCATIONS...WHICH IS IN
EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY. A FREEZE
WARNING HAS ALSO BEEN ISSUED FROM 11 PM FRIDAY TO 9 AM PST
SATURDAY.

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST 
  LOCATIONS. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  SEVERELY IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ506-271200-
/O.CON.KMTR.FZ.W.0003.151127T0700Z-151127T1700Z/
/O.CON.KMTR.FZ.W.0004.151128T0700Z-151128T1700Z/
NORTH BAY INTERIOR VALLEYS-
153 PM PST THU NOV 26 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST FRIDAY FOR THE NORTH BAY INTERIOR VALLEYS... 
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM FRIDAY TO 9 AM PST
SATURDAY FOR THE NORTH BAY INTERIOR VALLEYS...

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST 
  LOCATIONS. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  SEVERELY IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ505-508-509-529-530-271200-
/O.NEW.KMTR.FR.Y.0008.151127T0700Z-151127T1700Z/
/O.NEW.KMTR.FR.Y.0009.151128T0700Z-151128T1700Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
153 PM PST THU NOV 26 2015

...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
FRIDAY...
...FROST ADVISORY IN EFFECT FROM 11 PM FRIDAY TO 9 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FROST
ADVISORY FOR COASTAL AREAS INCLUDING THE SAN FRANCISCO BAY
SHORELINE...BUT NOT INCLUDING THE CITY OF SAN FRANCISCO...WHICH
IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY. A FROST
ADVISORY HAS ALSO BEEN ISSUED FROM 11 PM FRIDAY TO 9 AM PST
SATURDAY.

* TEMPERATURE...WIDESPREAD LOW TEMPERATURES RANGING FROM 32 TO 35
  DEGREES.

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
693 
WWUS76 KMTR 271146
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
346 AM PST FRI NOV 27 2015

STRONGER THAN EXPECTED WINDS HAVE KEPT TEMPERATURES UP IN THE
NORTH AND EAST BAY AS WELL AS THE SAN FRANCISCO BAY AREA. COLDER
TEMPERATURES CAN STILL BE EXPECTED FROM THE SANTA CLARA VALLEY
SOUTH WHERE WINDS ARE LIGHTER.

CAZ506-507-510-511-272000-
/O.CAN.KMTR.FZ.W.0003.000000T0000Z-151127T1700Z/
/O.CON.KMTR.FZ.W.0004.151128T0700Z-151128T1700Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
346 AM PST FRI NOV 27 2015

...FREEZE WARNING IS CANCELLED FOR THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
FREEZE WARNING FOR THIS MORNING.

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST LOCATIONS
  TONIGHT AND SATURDAY MORNING.

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  SEVERELY IMPACTED. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ505-508-509-272000-
/O.CAN.KMTR.FR.Y.0008.000000T0000Z-151127T1700Z/
/O.CON.KMTR.FR.Y.0009.151128T0700Z-151128T1700Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
346 AM PST FRI NOV 27 2015

...FROST ADVISORY IS CANCELLED FOR THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9
AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
FROST ADVISORY FOR THIS MORNING. 

* TEMPERATURE...WIDESPREAD LOW TEMPERATURES RANGING FROM 32 TO 
  35 DEGREES TONIGHT AND SATURDAY MORNING. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  IMPACTED. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ512-513-516>518-528-272000-
/O.CON.KMTR.FZ.W.0003.000000T0000Z-151127T1700Z/
/O.CON.KMTR.FZ.W.0004.151128T0700Z-151128T1700Z/
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
346 AM PST FRI NOV 27 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST SATURDAY...

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST 
  LOCATIONS. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  SEVERELY IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ529-530-272000-
/O.CON.KMTR.FR.Y.0008.000000T0000Z-151127T1700Z/
/O.CON.KMTR.FR.Y.0009.151128T0700Z-151128T1700Z/
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
346 AM PST FRI NOV 27 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST SATURDAY...

* TEMPERATURE...WIDESPREAD LOW TEMPERATURES RANGING FROM 32 TO 
  35 DEGREES. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
242 
WWUS76 KMTR 271146 CCA
NPWMTR

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
346 AM PST FRI NOV 27 2015

STRONGER THAN EXPECTED WINDS HAVE KEPT TEMPERATURES UP IN THE
NORTH AND EAST BAY AS WELL AS THE SAN FRANCISCO BAY AREA. COLDER
TEMPERATURES CAN STILL BE EXPECTED FROM THE SANTA CLARA VALLEY
SOUTH WHERE WINDS ARE LIGHTER.

CAZ506-507-510-511-272000-
/O.CAN.KMTR.FZ.W.0003.000000T0000Z-151127T1700Z/
/O.COR.KMTR.FZ.W.0004.151128T0700Z-151128T1700Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
346 AM PST FRI NOV 27 2015

...FREEZE WARNING IS CANCELLED FOR THE NORTH AND EAST BAY
MOUNTAINS AND VALLEYS FOR THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9
AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
FREEZE WARNING FOR THIS MORNING.

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST LOCATIONS
  TONIGHT AND SATURDAY MORNING.

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  SEVERELY IMPACTED. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ505-508-509-272000-
/O.CAN.KMTR.FR.Y.0008.000000T0000Z-151127T1700Z/
/O.COR.KMTR.FR.Y.0009.151128T0700Z-151128T1700Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
346 AM PST FRI NOV 27 2015

...FROST ADVISORY IS CANCELLED FOR THE SAN FRANCISCO BAY SHORELINE
AND THE NORTH BAY AND SAN FRANCISCO PENINSULA COASTS FOR THIS
MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9
AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
FROST ADVISORY FOR THIS MORNING. 

* TEMPERATURE...WIDESPREAD LOW TEMPERATURES RANGING FROM 32 TO 
  35 DEGREES TONIGHT AND SATURDAY MORNING. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  IMPACTED. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ512-513-516>518-528-272000-
/O.CON.KMTR.FZ.W.0003.000000T0000Z-151127T1700Z/
/O.CON.KMTR.FZ.W.0004.151128T0700Z-151128T1700Z/
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
346 AM PST FRI NOV 27 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST SATURDAY...

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST 
  LOCATIONS. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  SEVERELY IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ529-530-272000-
/O.CON.KMTR.FR.Y.0008.000000T0000Z-151127T1700Z/
/O.CON.KMTR.FR.Y.0009.151128T0700Z-151128T1700Z/
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
346 AM PST FRI NOV 27 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST SATURDAY...

* TEMPERATURE...WIDESPREAD LOW TEMPERATURES RANGING FROM 32 TO 
  35 DEGREES. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
083 
WWUS76 KMTR 272052
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1252 PM PST FRI NOV 27 2015


CAZ506-507-510>513-516>518-528-281200-
/O.CON.KMTR.FZ.W.0004.151128T0700Z-151128T1700Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
1252 PM PST FRI NOV 27 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST SATURDAY...

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST 
  LOCATIONS. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  SEVERELY IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ505-508-509-529-530-281200-
/O.CON.KMTR.FR.Y.0009.151128T0700Z-151128T1700Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
1252 PM PST FRI NOV 27 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST SATURDAY...

* TEMPERATURE...WIDESPREAD LOW TEMPERATURES RANGING FROM 32 TO 
  35 DEGREES TONIGHT AND SATURDAY MORNING. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  IMPACTED. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
127 
WWUS76 KMTR 281104
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
304 AM PST SAT NOV 28 2015

...COLD TEMPERATURES AROUND THE BAY AREA EARLY SATURDAY MORNING...

.RELATIVELY LIGHT WINDS AND CLEAR SKIES WILL LEAD TO VERY COLD
TEMPERATURES THROUGH EARLY SATURDAY MORNING.

CAZ506-507-510>513-516>518-528-281700-
/O.CON.KMTR.FZ.W.0004.000000T0000Z-151128T1700Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
304 AM PST SAT NOV 28 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST 
  LOCATIONS. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  SEVERELY IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ505-508-509-529-530-281700-
/O.CON.KMTR.FR.Y.0009.000000T0000Z-151128T1700Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
304 AM PST SAT NOV 28 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* TEMPERATURE...WIDESPREAD LOW TEMPERATURES RANGING FROM 32 TO 
  35 DEGREES TONIGHT AND SATURDAY MORNING. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  IMPACTED. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this freeze warning went out at Nov 25, 10:30 PM PST, 4 hours 3 minutes earlier.

Area forecast discussion, Nov 25, 10:30 PM PST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1030 PM PST WED NOV 25 2015

.SYNOPSIS...DRY AND COOL WEATHER WILL CONTINUE THROUGH THE END OF
THE WEEK. OVERNIGHT LOWS ARE FORECAST TO DROP DOWN TO NEAR
FREEZING ACROSS INLAND AREAS THROUGH AT LEAST SATURDAY MORNING.
TEMPERATURES ARE EXPECTED TO MODERATE BY THE END OF THE UPCOMING
WEEKEND...AND ESPECIALLY NEXT WEEK WHEN RAIN CHANCES WILL RETURN.

&&

.DISCUSSION...AS OF 9:05 PM PST WEDNESDAY...THE COLD WEATHER
SYSTEM THAT BROUGHT LIGHT TO MODERATE AMOUNTS OF RAIN TO OUR
REGION OVER THE PAST FEW DAYS...ALONG WITH A DUSTING OF SNOW TO
AREA MOUNTAIN PEAKS...HAS SETTLED INTO THE GREAT BASIN THIS
EVENING. THIS SYSTEM IS IN THE PROCESS OF CUTTING OFF FROM THE
WESTERLIES AND THE FORECAST MODELS AGREE THAT A COLD CUTOFF UPPER
LOW WILL WOBBLE ABOUT OVER THE GREAT BASIN AND EASTERN CALIFORNIA
THROUGH THE END OF THE WEEK. WHAT THIS MEANS IS THAT THE COLD
AIRMASS THAT THIS SYSTEM BROUGHT INTO OUR REGION YESTERDAY AND
LAST NIGHT WILL REMAIN IN PLACE FOR AT LEAST THE NEXT THREE DAYS.
THE PRIMARY FORECAST CONCERN FOR THESE NEXT THREE DAYS WILL BE
OVERNIGHT LOW TEMPERATURES...AND SPECIFICALLY IF TEMPERATURES WILL
FALL TO FREEZING OR BELOW.

BY 8 PM THIS EVENING TEMPERATURES HAD ALREADY DROPPED INTO THE
LOW TO MID 40S IN MOST AREAS AS SKIES CLEAR. THERE
IS...HOWEVER...STILL SOME RESIDUAL LOW LEVEL MOISTURE IN PLACE AND
DEWPOINTS REMAIN IN THE 30S. ENOUGH LOW LEVEL MOISTURE IS
EXPECTED TO REMAIN IN PLACE OVERNIGHT TO KEEP TEMPERATURES FROM
DROPPING TOO FAR. ONLY THE COLDEST INLAND AREAS ARE LIKELY TO SEE
TEMPS DROP TO AROUND FREEZING BY SUNRISE THANKSGIVING
MORNING...AND PROBABLY ONLY FOR A BRIEF TIME. FOR THIS
REASON...FREEZE WARNINGS HAVE NOT BEEN ISSUED FOR TONIGHT/EARLY
THANKSGIVING MORNING. INSTEAD...HAVE RE-ISSUED A SPECIAL WEATHER
STATEMENT WITH INFORMATION ON THE COLD WEATHER EXPECTED FOR THE
REMAINDER OF THE WEEK.

NORTHERLY WINDS ALOFT WILL BEGIN TO INCREASE ON THURSDAY AND THESE
WINDS WILL ADVECT A DRIER AIRMASS ACROSS OUR REGION BY THURSDAY
NIGHT. THIS DRIER AIRMASS WILL ALLOW FOR MORE EFFICIENT
RADIATIONAL COOLING BEGINNING TOMORROW NIGHT. IT'S LIKELY THEN
THAT MOST OF OUR FORECAST AREA WILL EXPERIENCE THEIR COLDEST
TEMPERATURES ON THURSDAY NIGHT AND FRIDAY NIGHT. BASED ON CURRENT
FORECAST LOWS...FREEZE WARNINGS MAY BE NEEDED FOR SOME OF OUR
INLAND VALLEYS TOMORROW NIGHT. THE NORTH BAY VALLEYS ARE ONE PLACE
FOR CONCERN. HOWEVER...NORTHEAST WINDS ALOFT ARE FORECAST TO
INCREASE ACROSS THE NORTH BAY ON THURSDAY NIGHT. BASED ON THE
LATEST NAM AND WRF MODEL OUTPUT...NORTHEAST WINDS IN THE NORTH BAY
MOUNTAINS WILL BE IN THE 15 TO 25 MPH RANGE BY LATE THURSDAY
NIGHT WITH GUSTS AS HIGH AS 40 MPH. THESE WINDS MAY BE STRONG
ENOUGH TO BREAK THROUGH THE NOCTURNAL INVERSION AND PRODUCE MIXING
INTO THE VALLEYS...IN WHICH CASE VALLEY TEMPERATURES WOULD NOT
DROP AS FAR AS FORECAST BY FRIDAY MORNING. FURTHER SOUTH...WINDS
ARE NOT EXPECTED TO BE AS MUCH OF A FACTOR AND SO FREEZING TEMPS
MAY BE MORE LIKELY...ESPECIALLY IN THE INTERIOR VALLEYS OF
MONTEREY AND SAN BENITO COUNTIES. IN ADDITION...TEMPS MAY DROP
CLOSE TO FREEZING IN COASTAL LOCATIONS SUCH AS SANTA
CRUZ AND WATSONVILLE BEGINNING THURSDAY NIGHT WHICH MAY WARRANT
ISSUANCE OF FROST ADVISORIES FOR SOME COASTAL AREAS. WILL NEED TO
WATCH HOW TEMPS BEHAVE TONIGHT. IF THEY DROP LOWER THAN
FORECAST...THEN FREEZE WARNINGS AND/OR FROST ADVISORIES MAY BE
NEEDED FOR PORTIONS OF OUR FORECAST AREA TOMORROW NIGHT. TEMPS ON
FRIDAY NIGHT ARE EXPECTED TO BE SIMILAR TO THURSDAY NIGHT.

DAYTIME TEMPERATURES FROM THANKSGIVING ON THROUGH SATURDAY ARE
FORECAST TO REMAIN BELOW NORMAL...EVEN WITH PLENTY OF SUN. MOST
LOCATIONS WILL HAVE HIGHS RANGING FROM THE UPPER 40S TO MID 50S.

SATELLITE CURRENTLY SHOWS A WEAK SYSTEM OFFSHORE APPROACHING
140W. THIS SYSTEM IS ALREADY BUMPING UP AGAINST THE HIGH AMPLITUDE
RIDGE IN PLACE ALONG 130W. INDICATIONS ARE THAT THIS SYSTEM WILL
UNDERCUT THE RIDGE BY LATE TOMORROW NIGHT. PREVIOUS RUNS OF THE
GFS INDICATED THIS SYSTEM WOULD THEN MANAGE TO MAKE IT TO THE
CALIFORNIA COAST BY LATE SATURDAY AND BRING RAIN TO AT LEAST THE
SOUTHERN HALF OF OUR CWA SATURDAY NIGHT. BUT THE 00Z GFS DEFLECTS
THIS SYSTEM WELL TO THE SOUTH OF OUR AREA AND KEEPS OUR AREA DRY
THROUGH THE WEEKEND. SO WE WILL LIKELY REMOVE ALL RAIN CHANCES
FROM THE WEEKEND FORECAST...DEPENDING ON WHAT THE FULL COMPLIMENT
OF 00Z MODEL DATA SHOWS. IF THAT WEEKEND SYSTEM IS DEFLECTED WELL
TO OUR SOUTH...WE MAY END UP HAVING ONE MORE COLD NIGHT ON
SATURDAY NIGHT...AND FORECAST MIN TEMPS THAT NIGHT WOULD NEED TO
BE ADJUSTED DOWNWARD.

THERE IS STILL A LOT OF UNCERTAINTY IN THE FORECAST FOR NEXT
WEEK. THE GFS AND CANADIAN SHOW AT LEAST A POTENTIAL FOR
RELATIVELY WET CONDITIONS...WHILE THE ECMWF MAINTAINS A DRY
BLOCKING PATTERN ACROSS THE WEST. THE LAST FEW RUNS OF THE GFS
HAVE TRENDED DRIER NEXT WEEK AND SO CONFIDENCE IS FADING THAT WE
WILL SEE A WET PATTERN SET UP NEXT WEEK.

&&

.AVIATION...AS OF 10:30 PM PST WEDNESDAY...VFR...EXCEPTION IS
PATCHY FOG POSSIBLE AT KSTS. MODERATE DRYING TAKING PLACE TONIGHT
THROUGHOUT THE ATMOSPHERIC COLUMN AS A RESULT RADIATIONAL COOLING
IS A BIT MORE OPTIMUM. ANY FOG PATCHES THURSDAY MORNING SHOULD MIX
OUT QUICKLY. LIGHT OFFSHORE WINDS DEVELOPING TONIGHT INTO THURSDAY.

VICINITY OF KSFO...VFR.

KSFO BRIDGE APPROACH...VFR.

MONTEREY BAY AREA TERMINALS...VFR.

&&

.MARINE...AS OF 9:28 PM PST WEDNESDAY...UPPER LOW OVER NEVADA WILL
BE OVER UTAH ON THANKSGIVING. THE LOW WILL THEN TEND TO MOVE BACK
WESTWARD THROUGH LATE WEEK. WINDS AND SEAS WILL BECOME LIGHT THROUGH
THE REMAINDER OF THE WEEK AND INTO THE WEEKEND BEFORE STRENGTHENING
LATE IN THE WEEKEND.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT ARENA TO PIGEON PT 10-60 NM UNTIL 3 AM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM UNTIL 3 AM

&&

PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: CANEPA

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
Hazardous weather outlook, Nov 25, 4:45 AM PST, 21 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
445 AM PST WED NOV 25 2015

CAZ006-505>513-516>518-528>530-261245-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
445 AM PST WED NOV 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS WILL END LATER TODAY. SKIES WILL BECOME MOSTLY CLEAR BY
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERAL CHILLY DAYS CAN BE EXPECTED ACROSS OUR AREA WITH MANY
LOCATIONS DROPPING INTO THE 30S TO LOWER 40S. A FEW SHELTERED
SPOTS IN THE NORTH BAY ARE EXPECTED TO BRIEFLY DROP INTO THE
UPPER 20S.

TEMPERATURES WILL MODERATE AFTER THE WEEKEND.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 2:33 AM PSTFreeze WarningMTRAlameda, Contra Costa, Marin, Monterey, Napa, San Benito and 4 more30 hr
Nov 26, 1:53 PM PSTFrost AdvisoryMTRAlameda, Contra Costa, Marin, Monterey, San Mateo, Santa Clara and 2 more19 hr
Nov 26, 1:53 PM PSTFrost AdvisoryMTRAlameda, Contra Costa, Marin, Monterey, San Mateo, Santa Clara and 2 more43 hr

Nearby

Freeze Warnings in California, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.